Integral Formulae in Complex Analysis

  • Ingo Lieb


This is a brief introduction to the use of integral representations for differential forms, with particular emphasis on the elementary aspects of the theory. The results and methods are due to many authors; the solution of Levi’s problem by the Kerzman-Stein formula was pointed out to me by M. Range.


Integral Formula Convex Domain Pseudoconvex Domain Piecewise Smooth Boundary Meromorphic Continuation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    BOCHNER, S.: Analytic and meromorphic continuation by means of Green’s formula. Ann. Math. 44 (1943), 652–673.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    HARVEY, R./J. POLKING: Fundamental solutions in complex analysis I. Duke Math. J. 46 (1979), 253–300.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    HENKIN, G.M.: The Lewy equation and analysis on pseudoconvex manifolds. Usp. Mat. Nauk 32 (1977), 57–118.MathSciNetMATHGoogle Scholar
  4. [4]
    HORTMANN, M.: Über die Lösbarkeit der Gleichung mit Hilfe von LP-, Ck - und D’ stetigen Integraloperatoren. Math. Ann. 223 (1976), 139–156.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    JAMBON, M.: L’équation différentielle de Cauchy-Riemann sur un domaine strictement pseudoconvexe. Solutions bornées, 18 (1972), 304–337.MathSciNetGoogle Scholar
  6. [6]
    KERZMAN, N./E. STEIN: The Szegö kernel in terms of Cauchy-Fantappié kernels. Duke Math. J. 45 (1978) 197–224.MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    KOPPELMAN, W.: The Cauchy integral for differential forms. Bull. Am. Math. Soc. 73 (1967), 554–556.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    LIEB, I. Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten. Math. Ann. 190 (1970), 6–44.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    LIEB, I./M. RANGE: On integral representations and a priori Lipschitz estimates for the canonical solution of a. To appear in Math. Ann.Google Scholar
  10. [10]
    RANGE, M.: An elementary integral solution operator for the Cauchy-Riemann equations on pseudoconvex domains in Cn. Trans. Am. Math. Soc. 274 (1982), 809–816.MathSciNetMATHGoogle Scholar

Copyright information

© Birkhäuser Boston, Inc. 1984

Authors and Affiliations

  • Ingo Lieb
    • 1
  1. 1.SFB 40 “Theoretische Mathematik”Mathematisches Institut der UniversitätBonn 1Germany

Personalised recommendations